MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Codes Human-Device Interface Problem (2949); Temperature Problem (3022)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9660651, serial/lot #: (b)(4).A medtronic representative went to the site to test and service the equipment.The navigation system passed the system checkout and performed as intended.The axiem unit was returned to medtronic for evaluation.The axiem was connected to a test system for twenty eight hours and all ports tracked consistently throughout the duration of testing.The reported issue was unable to be replicated.There was no failure found with the returned axiem unit.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device.It was reported that when setting up the system, the axiem box booted to a fault light after being connected to the navigation system.There was no patient present when this issue was observed.A medtronic representative (rep) later reported that he was on site and noted that the axiem controller continued to show the fault light after being powered on for a couple of minutes.Upon further review of the emitter details, the rep saw that the details showed "high temperature" errors.The rep was able to confirm that the failure was with the controller and not the emitter as he was able to borrow a secondary axiem controller to use it with the original emitter and it did not have an issue.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8728767
Report Number1723170-2019-03789
Device Sequence Number11209555
Product Code HAW
UDI-Device Identifier00643169486645
UDI-Public00643169486645
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1